# SDR AUS20020719

- Difficulty date: June 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: NODCFS290D7T3
- Condition: Making Metal
- Location: Propeller
- Part time: 1,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE GOVERNOR METAL CONTAMINATION.
